# SDR DL76L962715

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: Nr 2 Eng Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK WAS FOUND IN THE NR 2 ENGINE PYLON O/B STRUT SKIN.  THE CRACK EMANATES FROM THE FWD TORQUE BOX ACCESS HOLE.  THE CRACK WAS REPAIRED PER A BAC MOD DWG.  REV E TO ER/A PROVIDES BAC DER FAA APPROVAL.
